Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I regret finding the truth


[Ac...]

Recommended Posts

I regret finding out the truth about benzos and finding BB. It dint help me one bit. I would have been medicated All this time and maybe It wouldn’t have been such a horror show. Maybe I could have at least finished collage.

 

I was so scared of doctors but by trying to do this my self I failed failed failed.

 

I just can’t believe this is it, idk how I got wrapped up in this garbage, my life was just starting, I was just starting to find myself. And now it’s all gone.

 

I should have joined the army, I would have rather gone out with some honor, instead of this stupid bull.

I would go now in a heart beat but there’s no way in hell I’d get though basic training.

 

 

Link to comment
Share on other sites

Couse Iv been in and out of acute for two years in seizure, heart attack mode and I would have reinstated and maybe things would have turned out different. I dint reinstate and got nice and worse and kindled anyway.

 

 

 

Link to comment
Share on other sites

Did you not reinstate because of fear of benzos after finding out what they can do? I'm sorry you're suffering, and I know that doesn't mean much. How have you kindled?
Link to comment
Share on other sites

Well, you can always reinstate. Low-potency ones like oxazepam aren't likely to go paradoxical. You could also try flumazenil infusion to see if it helps, before considering reinstatement.
Link to comment
Share on other sites

I dint reinstate early on because I was having symptoms from another health issue, so when new symptoms hit me, things got very complicated and I dint know what was going on, and doctors were no help. I had some vague idea that some kind of withdraw was going on but I dint find BB until a few months off.

 

Iv written a few post about wanting to reinstate and everyone makes it seem unthinkable this far out and there prolly right if my reaction to everything els is an indication. When you get to this level everything makes you worse. Out of desperation last month I got on beta blockers and they help some but come with there own bad side effects and when they wear off, my baseline is worse so I can’t stop taking them now and It’s like impossible to taper because I’m already on absolutely tiny doses (2.5) it’s just such a joke at this point.

 

Most people think of kindling as from taking more benzos but if kindling means new/more severe symtoms long term and taking longer to heal then kindling can happen with a lot of stuff and i kindled with magnesium.

 

I was having steady improvement and a window hear and there but then I messed with magnesium a few times and now I’m in a level I could not imagine. My old withdrawal was paradise by comparison.

Link to comment
Share on other sites

Kindling is not taking more benzos. Kindling is withdrawal from benzos & alcohol, if you are staying on them there's no kindling. Your reaction was quite severe, so advice to stay away from benzos might have been wise. Before I knew about kindling, or anything about benzos for that matter, I was able to cold-turkey many times with no issues. Then I started getting issues, so I tapered, two times, with more or less zero symptoms. Since I've withdrawn so many times I kindled/sensitized my CNS. So, finally, when I took rescue doses last time rebound effect from them feels like cold-turkey. Regular cold-turkey, not my pre-kindling cold-turkey.
Link to comment
Share on other sites

My reaction had to do with what was going on with me at the time. I was trying to get into metabolic ketosis by almost completely eliminating carbs and I started loosing a lot of fluid and minerals which made me sick. Obviously adding a neurotoxin on top of all that was a Real recipe for destruction.

 

Oh and coming off magnesium was like coming off benzos all over again But worse, sounds like kindling.

Link to comment
Share on other sites

I know right now things are really bad.  I beg you to give it time, eat very clean (tons of greens) have blood work for mineral and vitamin deficiency.  Give your body a chance to come back from this drug induced nightmare.

 

You will recover and you will be healthier and stronger for it.  You are angry, I was too.  I have accepted it , and I am moving forward.  ( there is no future in dwelling in the past).  You are young, you will feel better.  Allow your body time to heal.  I am hoping and praying for only positive things in your future.

Link to comment
Share on other sites

Accused: you're hurting I know. But consider that you would have had to deal with benzos as tolerance to them is almost inevitable and they can go paradoxical. You're just dealing with it sooner. So continuing with them would not have been better. Maybe for a time it would have seemed so, but truthfully they would have still been damaging you.

Its hard to see it that way when all you see and feel is that life as you knew it has been stripped away from you. Its just on pause. Its not over.

But its ok to be angry too, bc honestly this is all so unfair. but try not to stay in the anger..it takes energy from your healing.  :smitten:

Link to comment
Share on other sites

  • 4 weeks later...

Hey man, I am sorry for what you are going through I know the suffering because I suffer with horrible fatigue and pain and sever depression.  I am so sick it feels like i have severe flu everyday every hour every month for 2 years and before that it was only slightly not as bad.  I just want to ask you what is the deal with magnesium what does it do for you and what is the negative about taking it or stopping it.

Try reaching out to God with everything you have and don't stop.  I think it is the only real hope we have.  We are human and he is our God for a reason if we do not go to him we suffer and suffer and it gets worse.  I have lived 50 years and found God at a young age but have lived my life away from him and have done very little for him and I am paying now severly, but I think if I press toward him he will help me.

Just bored here sorry for rambling on, I am a mess and stressed

Link to comment
Share on other sites

×
×
  • Create New...